# SDR SWAA2024060687093

- Difficulty date: May 18, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF HAS TOP LAYER OF FIBERS PULLED OFF. (220-09)<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-50-2R-0-B00275 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)];[02] AUDIT
